Series Estimation of Partially Linear Panel Data Models with Fixed Effects
Badi Baltagi () and
Dong Li ()
Annals of Economics and Finance, 2002, vol. 3, issue 1, 103-116
This paper considers the problem of estimating a partially linear semiparametric fixed effects panel data model with possible endogeneity. Using the series method, we establish the root N normality result for the estimator of the parametric component, and we show that the unknown function can be consistently estimated at the standard nonparametric rate.
Keywords: Panel data; Series method; Fixed effects; Additive models (search for similar items in EconPapers)
JEL-codes: C13 C14 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (91) Track citations by RSS feed
Downloads: (external link)
Working Paper: Series Estimation of Partially Linear Panel Data Models with Fixed Effects
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cuf:journl:y:2002:v:3:i:1:p:103-116
Access Statistics for this article
Annals of Economics and Finance is currently edited by Heng-fu Zou
More articles in Annals of Economics and Finance from Society for AEF Contact information at EDIRC.
Bibliographic data for series maintained by Qiang Gao ().